Skip to main content
Research

Publications: Dr Rauan Akylzhanov

Akylzhanov R, Majid S, Ruzhansky M ( 2018 ) . Smooth Dense Subalgebras and Fourier Multipliers on Compact Quantum Groups . Communications in Mathematical Physics vol. 362 , ( 3 ) 761 - 799 .
Akylzhanov RK, Nursultanov ED, Ruzhansky MV ( 2016 ) . Hardy–Littlewood–Paley-type inequalities on compact Lie groups . Mathematical Notes vol. 100 , ( 1-2 ) 309 - 312 .
Akylzhanov R, Ruzhansky M ( 2016 ) . Fourier multipliers and group von Neumann algebras . Comptes Rendus Mathematique vol. 354 , ( 8 ) 766 - 770 .
Akylzhanov R, Nursultanov E, Ruzhansky M ( 2016 ) . Hardy-littlewood-paley inequalities and fourier multipliers on SU(2) . Studia Mathematica vol. 234 , ( 1 ) 1 - 29 .
Akylzhanov RK, Vlasov VV ( 2014 ) . Well-posed solvability of functional-differential equations with unbounded operator coefficients . Differential Equations vol. 50 , ( 9 ) 1161 - 1172 .